DOI 10.1016/j.amjmed.2014.07.011
Angiotensin-converting enzyme inhibitor-induced angioedema.
Аннотация
Angiotensin-converting enzyme inhibitors (ACE-I) are widely used, effective, and well-tolerated antihypertensive agents. The mechanisms by which those agents act can cause side effects such as decreased blood pressure, hyperkalemia, and impaired renal function. ACE-I can induce cough in 5%-35% and angioedema in up to 0.7% of treated patients. Because cough and angioedema are considered class adverse effects, switching treatment to other ACE-I agents is not recommended. Angioedema due to ACE-I has a low fatality rate, although deaths have been reported when the angioedema involves the airways. Here, we review the role of bradykinin in the development of angioedema in patients treated with ACE-I, as well as the incidence, risk factors, clinical presentation, and available treatments for ACE-I-induced angioedema. We also discuss the risk for recurrence of angioedema after switching from ACE-I to angiotensin receptor blockers treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.